Pabna University of Science and Technology
Students Corner
Teachers Corner

Faculty Profile

Kamruzzaman Khan

Assistant Professor  (On Study Leave)

Department of Mathematics

Pabna University of Science and Technology

Pabna, Bangladesh

Contact Information

+8801717254474  (Personal)

k.khanru@pust.ac.bd (Office)

k.khanru@gmail.com (Personal)

Education

  • M. Phil. in Mathematics, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (2012-2015).
  • M. Sc. in Applied Mathematics, Department of Applied Mathematics, University of Rajshahi, Bangladesh (2006 – 2007).
  • B. Sc. (Hons.) in Applied Mathematics, Department of Applied Mathematics, University of Rajshahi, Bangladesh (2002 – 2006).

Teaching Experience

  • Casual Staff (Tutor/Marker), School of Science and Technology, University of New England, Australia (2018-till now). Course Taught: PMTH339/439 Differential Equations
  • Assistant Professor, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From January 22, 2014 to till date).
  • Lecturer, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From January 23, 2012 to January 21, 2014).
  • Lecturer, Department of Electrical and Electronics Engineering, Prime University, Mirpur-1216, Dhaka, Bangladesh (From June 10, 2010 to January 22, 2012).

Administrative or Other Experience

  • Editorial Board Member, International Journal of Engineering Mathematics and Physics (IJEMAPS), Turkey (2018-till now).
  • Reviewer: Journals of IOP Science, Elsevier, Springer, Taylor & Francis, World Scientific, SCIENCEDOMAIN International etc.
  • Member, IJENS Researchers Promotion Group (IJENS-RPG), ID: IJENS-1287-Kamruzzaman, (2013-till now).
  • Editorial Board Member, IOSRD International Journal of Applied Mathematics, India (2014-till now).
  • Editorial Board Member, European Journal of Academic Essays, Portugal, (2014-till now).

Research Interests

  • My research concerns mainly with nonlinear partial differential equations arising from applied sciences, such as Solitary Wave, Nonlinear Acoustic-Gravity Wave, invasion ecology.

Active Research Project

  • Invasion Ecology

Awards & Recognition

  • UNE International Postgraduate Research Award (UNE IPRA), Australia.
  • Shaheed Hobibur Rahman Hall (University of Rajshahi, Bangladesh) Gold Medal.

Journal Articles

  • Kamruzzaman Khan, and M. Ali Akbar. (2015) Exact traveling wave solutions of Kadomtsev–Petviashvili equation. Journal of the Egyptian Mathematical Society, Springer, 23 (2):278–281. (doi:10.1016/j.joems.2014.03.010) (Indexed: zbMATH, MathSciNet)
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) The exp(-Φ(ξ))-expansion method for finding Traveling Wave Solutions of Vakhnenko-Parkes Equation. International Journal of Dynamical Systems and Differential Equations 5(1):72–83. (Indexed: SCOPUS, Zentralblatt MATH, MathSciNet)
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Study of functional variable method for finding exact solutions of nonlinear evolution equations. Walailak Journal of Science and Technology (WJST), 12(11): 1031-1042. (Indexed: SCOPUS) E-ISSN: 2228-835X
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Solitary Wave Solutions of Some Coupled Nonlinear Evolution Equations. Journal of Scientific Research 6 (2), 273- 284. (doi.org/10.3329/jsr.v6i2.16671)
  • Kamruzzaman Khan and M. Ali Akbar. (2014) Traveling Wave Solutions of Nonlinear Evolution Equations via the Enhanced (G'/G)-expansion Method. Journal of the Egyptian Mathematical Society, Springer 22(2): 220–226. (http://dx.doi.org/10.1016/j.joems.2013.07.009) (Indexed: zbMATH, MathSciNet)
  • Kamruzzaman Khan and M. Ali Akbar. (2014) Exact Solutions of the (2+1)-dimensional cubic Klein-Gordon Equation and the (3+1)-dimensional Zakharov-Kuznetsov Equation Using the Modified Simple Equation Method. Journal of the Association of Arab Universities for Basic and Applied Sciences (continued as “Arab Journal of Basic and Applied Sciences”), Taylor & Francis, 15(1):74–81. (doi:10.1016/j.jaubas.2013.05.001) (Indexed: SCOPUS)
  • Kamruzzaman Khan, M. Ali Akbar and Md. Nur Alam. (2013) Traveling Wave Solutions of the Nonlinear Drinfel'd-Sokolov-Wilson Equation and Modified Benjamin-Bona-Mahony Equations. Journal of the Egyptian Mathematical Society, Springer, 21:233–240. (doi.org/10.1016/j.joems.2013.04.010) (Indexed: zbMATH, MathSciNet)
  • Kamruzzaman Khan and M. Ali Akbar. (2013) Exact and Solitary Wave Solutions for the Tzitzeica-Dodd-Bullough and the Modified KdV-Zakharov- Kuznetsov Equat-ions using the Modified Simple Equation Method, Ain Shams Engineering Journal, ELSEVIER, 4(4):903–909. (doi.org/10.1016/j.asej.2013.01.010) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.091
  • Kamruzzaman Khan, M. Ali Akbar, and H. Koppelaar. (2015) Study of Coupled Nonlinear Partial Differential Equations for finding Exact Analytical Solutions. Royal Society Open Science 2(7): 140406. (http://dx.doi.org/10.1098/rsos.140406) (Indexed: SCOPUS, ISI, MathSciNet, Q1 Journal) IF: 2.515. ISSN: 2054-5703 (Electronic), 2054-5703 (Linking)
  • Kamruzzaman Khan, M. Ali Akbar, Md. Abdus Salam and Md. Hamidul Islam. (2014) A Note on Enhanced (G'/G)-Expansion Method in Nonlinear Physics. Ain Shams Engineering Journal, ELSEVIER, 5(3):877–884. (doi.org/10.1016/j.asej.2013.12.013) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.091
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Traveling Wave Solutions of the (2+1)-dimensional Zoomeron Equation and Burgers Equation via the MSE Method and the Exp-function Method. Ain Shams Engineering Journal, ELSEVIER, 5:247–256, (doi.org/10.1016/j.asej.2013.07.007) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.091
  • Md. Shafiqul Islam, Kamruzzaman Khan, M. Ali Akbar, and Antonio Mastroberardino. (2014) A note on improved F-expansion method combined with Riccati equation applied to nonlinear evolution equations. Royal Society Open Science 1: 140038. (doi.org/10.1098/rsos.140038) (Indexed: SCOPUS, ISI, MathSciNet, Q1 Journal) IF: 2.515
  • Md. Shafiqul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2015) An Analytical Method for finding Exact Solutions of Modified Korteweg-de Vries Equation. Results in Physics 5:131–135. (http://dx.doi.org/10.1016/j.rinp.2015.01.007) (Indexed: ISI, SCOPUS, ELSEVIER) IF: 3.042. ISSN: 2211-3797
  • Rafiqul Islam, Kamruzzaman Khan, M. Ali Akbar, Md. Ekramul Islam and Md. Tanjir Ahmed. (2015) Traveling Wave Solutions of Some Nonlinear Evolution Equations. Alexandria Engineering Journal, ELSEVIER, 54:263–269. (http://dx.doi.org/10.1016/j.aej.2015.01.002) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.696
  • Kamruzzaman Khan, M. Ali Akbar, M.M. Rashidi, and Isa Zamanpour. (2015) Exact Traveling Wave Solutions of an Autonomous System via the Enhanced (G'/G)-Expansion Method. Waves in Random and Complex Media. 25(4):644-655. (doi.org/10.1080/17455030.2015.1068964) (Indexed: SCOPUS, ISI, MathSciNet) IF: 3.223. Print ISSN: 1745-5030 Online ISSN: 1745-5049
  • Kamruzzaman Khan, M. Ali Akbar and Antonio Mastroberardino. (2016) A note on modified generalized Riccati equation method combined with new algebra expansion. Cogent Mathematics, (continued as “Cogent Mathematics & Statistics”) 3(1): 1256021. (doi.org/10.1080/23311835.2016.1256021) (Indexed: ISI, MathSciNet, zbMATH). ISSN: 2574-2558.
  • Kamruzzaman Khan, M. Ali Akbar and Ahmed H. Arnous. (2016) Exact Traveling Wave Solutions for System of Nonlinear Evolution Equations. SpringerPlus, 5(1), 663. (DOI: 10.1186/s40064-016-2219-0) (Indexed: SCOPUS, ISI, Q1 Journal) IF: 1.130. ISSN: 2193-1801
  • Kamruzzaman Khan and M. Ali Akbar. (2016) Solving unsteady Korteweg de-Vries equation and its two alternatives. Mathematical Methods in the Applied Sciences, 39 (10): 2752–2760. (wileyonlinelibrary.com). (DOI: 10.1002/ mma.3727) (Indexed: SCOPUS, ISI, MathSciNet) IF: 1.533. Online ISSN:1099-1476
  • S. M. Rayhanul Islam, Kamruzzaman Khan, and K. M. Abdul Al Woadud. (2018) Analytical studies on the Benney-Luke equation in mathematical physics. Waves in Random and Complex Media, 2018, 28(2), 300-309. (doi.org/10.1080/17455030.2017.1342880) (Indexed: SCOPUS, ISI, MathSciNet) IF: 3.223. Print ISSN: 1745-5030 Online ISSN: 1745-5049
  • Md. Shafiqul Islam, M. Ali Akbar, and Kamruzzaman Khan. (2018) Analytical solutions of nonlinear Klein–Gordon equation using the improved F expansion method. Optical and Quantum Electronics, 50:224 (https://doi.org/10.1007/s11082-018-1445-9) (Indexed: SCOPUS, ISI) IF: 1.547. ISSN: 0306-8919 (Print) 1572-817X (Online)
  • Naima Islam, Kamruzzaman Khan, Md Hamidul Islam. (2019) Travelling wave solution of Dodd-Bullough-Mikhailov equation: a comparative study between Generalized Kudryashov and Improved F-Expansion methods. J. Phys. Commun. 3(2019) 055004. (https://doi.org/10.1088/2399-6528/ab1a47) (Indexed: ISI)
  • H. Koppelaar, P. K. Moghadam, Kamruzzaman Khan, S. Kouhkani , G. Segers and M. van Warmerdam. (2019) Reaction Time Improvements by Neural Bistability. Behavioral Sciences, 9(3), 28. (https://doi.org/10.3390/bs9030028) (Indexed: SCOPUS, ISI)

Conducted Courses

  • Analytic Geometry, Calculus, Differential Equations (ODEs and PDEs), Vector Analysis, Complex Analysis, Electromagnetic Theory, Hydrodynamics, Meteorology.

Graduate Supervision

  • B. Sc. (Hons.) Project Supervision: Rima Khatun, Student ID-110312, Session 2010-2011; Naima Islam, Student ID-110350, Session 2010-2011; Jamal Uddin, Student ID-100338, Session 2009-2010. Year: 2015 (Completed)
  • B. Sc. (Hons.) Project Supervision: Abul Bashar, Student ID. 100317; Rashedur Rahman, Student ID. 100341; Gobinda Mondal, Student ID. 100350, Session 2009-2010. Year: 2014 (Completed)
  • B. Sc. (Hons.) Project Supervision: Md. Tanjir Ahmed, Student ID- 090347; Sadia Marzan, Student ID- 090342; Fatema Farhan, Student ID. 090332, Session 2008-2009. Year: 2013 (Completed)
  • M. Sc. (Major in Applied Mathematics) Thesis Supervision: Md. Shafiqul Islam, Student ID-090331, Thesis title: Study of nonlinear evolution equations to construct exact travelling wave solutions (2014-2015). (Completed)
  • M. Sc. (Major in Applied Mathematics) Thesis Supervision: Md. Tanjir Ahmed, Student ID- 090347, Thesis title: Constructing exact travelling wave solutions of nonlinear wave equations (2014-2015). (Completed)

Conference and Seminar Attended

  • Partial differential equation-based modelling and simulation for long-term dynamical behaviour of two invasive species, 23rd International Congress on Modelling and Simulation, 01 - 06 December 2019, Canberra, Australia.

Other's Faculty Members